# SDR SWAA2018112727161

- Difficulty date: November 25, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 50,578 hours, 29,580 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Panel
- Part number: D39938P
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, LEADING EDGE FLAPS TRANSIT ILLUMINATED ON TWO SEPARATE OCCASIONS AT FL360. LEADING EDGE DEVICE NR 1 ALSO ILLUMINATED AUTO THROTTLES ALSO CAME BACK AS PLANE ATTEMPTED TO SLOW TO M.70M. R&R CONTROL PANEL PER SWPM.
